Non Uniform Equilibrium Micromagnetic Structures in Small Ellipsoidal Particles

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 373-376)

Main Theme:

Edited by:

V.G. Baryakhtar

Pages:

429-432

Citation:

N.A. Usov and J.W. Tucker, "Non Uniform Equilibrium Micromagnetic Structures in Small Ellipsoidal Particles", Materials Science Forum, Vols. 373-376, pp. 429-432, 2001

Online since:

August 2001

Export:

Price:

$38.00

Fetching data from Crossref.
This may take some time to load.